# SDR HEEA968130

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Skid Assy
- Part number: 222035233103S
- Condition: Hole Worn
- Location: Tail
- Part time: 3,198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID MOUNT HOLE WORN.
